Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 21, 2014, 06:43:09 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 642851
  • Total Topics: 48904
  • Online Today: 221
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 131
Total: 134

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Can this be due to high viral load?  (Read 1726 times)

0 Members and 1 Guest are viewing this topic.

Offline blondbeauty

  • Member
  • Posts: 1,784
Can this be due to high viral load?
« on: June 18, 2006, 06:21:04 PM »
A few days ago I found my viral load was 100.000. Acording to newt it could be 3 times lower or higher...but lets take 100.000 as the exact result...
I am feeling something strange in my ears. As if they were pressurized, like a faint beat and pain...and I am not in the plane right now... :P
I am becoming histerical about such a high viral load... :-\
The 20th Ill be having my last shots for Hep A and B...can this be affected by the Viral load?
« Last Edit: June 18, 2006, 06:47:39 PM by blondbeauty »
The only member in these forums approved by WINBA: World International Nail and Beauty Association.
Epstein Barr +; CMV +; Toxoplasmosis +; HIV-1 +.
Counts when starting treatment:
V.L.:80.200 copies. CD4: 25%=503
Started Sustiva-Truvada 14/August/2006
Last V.L.count (Oct 2013): Undetectable
Last CD4 count (OCT 2013): 52%= 933

Offline Cliff

  • Member
  • Posts: 2,645
Re: Can this be due to high viral load?
« Reply #1 on: June 18, 2006, 06:55:08 PM »
It's unlikely the high viral load is the reason for the ear issue.  Maybe if you were tired, fatigued, sweating excessively (at night) you could probably attribute that to the virus (or rather your immune system being exhausted by the battling the virus).

Sometimes the viral load will jump for no apparent reason.  It can come right back down (which is very likely in your case since you have such a high tcell count).  I wouldn't worry too much about your viral load.  Wait for the next test result and then see where things stand.  Unless you have two abnormally high viral loads, more than likely this last test was a bit of a fluke (or maybe you had an infection going on that you weren't aware of, which can also cause your viral load to temporarily increase).

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: Can this be due to high viral load?
« Reply #2 on: June 18, 2006, 07:13:03 PM »
aha, newt speaks again..

Sinus etc, and sometime snerve damage to the big nerve that goes to the ear are relatively common in people with HIV.  Viral load is important, since it indicates viremea, and while the viral load in the CNS may be the more important indicator re: nerve damage, high viral load often goes with sinusitus etc.

A reference: Ear, Nose, Sinus, Mouth ( in Clinical Manual for Management of the HIV-Infected Adult, 2006 Edition, a handy bookmark)

However, could just be something else.

- matt
"The object is to be a well patient, not a good patient"

Offline jack

  • Member
  • Posts: 1,578
  • fomerly the loser known as Jake
Re: Can this be due to high viral load?
« Reply #3 on: June 19, 2006, 07:14:15 AM »
I have always had a viral load that bounced around between 10,000 and 100,000, even hit a million once while on a three year drug break. I developed ear problems on reyataz, a constant ringing in my ears. I dont know if it was the reyataz(even though i read of several people having this problem on the drug),the hiv, or just getting older, but its ringing real loud now. 

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.